2018
Том 70
№ 4

All Issues

Jiménez R.

Articles: 1
Article (Russian)

Splitting Obstruction Groups Along one-Sided Submanifolds

Jiménez R., Muranov Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 3. - pp. 316–332

We construct new commutative diagrams of exact sequences which relate surgery and splitting obstruction groups for pairs of manifolds. The splitting and surgery obstruction groups are computed for pairs of manifolds and various geometric diagrams of groups corresponding to the problem of splitting along a one-sided submanifold of codimension 1.